Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Child taking augmentin for pressure and popping in ears. The eardrum appears dark. Why?

Took my son to the doctor today. He has been having pressure in his ears and popping during and after runs for soccer. Doctor removed lots of wax from one ear, but couldn t clear the other and said the eardrum appears dark. We are scheduled to see ENT in one week. Meanwhile, he is on augmentin 825 mg. What could be problem?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
HI I have gone through your mail, as you said your child has popping in ears and after removing lot of wax your doctor said that ear drum of child is dark , By considering the version of your doctor means your child has acute otitis media and his ear drums are congested. you are advice to go for (1) X-Ray paranasal sinuses, Audiometery and approach to an E.N.T.specialist for better care as this case demands specialist care. Thanks.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor